# SDR DALA2017052504205

- Difficulty date: May 24, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 60,134 hours, 46,961 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Panel
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE AFT LAVATORY SERVICE PANEL.  THE SERVICE PANEL WAS REPLACED IAW DWG 5914792, REV AG, AND SRM 51-30-5.
